# SDR DHL200080365C

- Difficulty date: January 25, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, COCKPIT ELECTRONICS COMPARTMENT NR 617E ACCESS DOOR RT L-4 UPPER AND LOWER EDGE CRACKED 1 INCH.  STOP DRILLED CRACK IAW SRM 53-2-0 PG 7, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-21 PG 7.  N/R 4297
